# SDR ASAA2023013051699

- Difficulty date: January 25, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 38,588 hours, 11,277 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 10470
- Condition: Inoperative
- Location: Lh Ecs Bay
- Part time: 51,735 hours, 15,984 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"PACK" LIGHT LEFT. ILLUMINATES ONLY ON RECALL, EXTINGUISH MASTER RESET. GROUNDED - YES. (RESOLVED ON W/O: 1939921 TASKCARD: N/R-00002 ) REMOVED AND REPLACED L/H PACK TEMP CONTROL VALVE REF B737-800 AMM 21-61-21. BITE CHECK AND LEAK CHECK GOOD. THIS CLEARS MEL 21-32B FOR DEFECT NO. 60295533. PLACARDS REMOVED. SEAMC CARL NOTIFIED.
